MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT
Catalog Number TSVMB8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
Follow up was done with clinician on (b)(6) 2025 and was advised that the patient was referred to the office with a fractured implant collar.Patient arrived with a loose crown and when primary dentist assessed site, found fractured collar.General dentist removed abutment and placed a healing collar until removal.Patient scheduled removal after she got back form going out of country.Identified abutment loose was a fractured collar on (b)(6) 2025.Delayed removal (b)(6) 2025.Surgical/medical intervention required for permanent damage: implant removed.Additional appointment required: yes.Symptoms as a result of the event: inflammation.Grafted: grafted at removal.Bone type: unknown.Tooth site: 30.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: this report is being submitted to retract the initial report, mfr report number 0002023141-2025-02456 that was submitted on september 8, 2025 as this event had already been submitted and is a duplicate of mfr report number 0002023141-2025-02390 that was submitted on august 29, 2025.Therefore, no additional reports will be submitted under mfr report number 0002023141-2025-02456.This complaint will be closed as a duplicate and the investigation results will be documented and processed under manufacturer report #0002023141-2025-02390.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.
 
Event or Problem Description
This report is being submitted to retract the initial report, mfr report number 0002023141-2025-02456 that was submitted on september 8, 2025 as this event had already been submitted and is a duplicate of mfr report number 0002023141-2025-02390 that was submitted on august 29, 2025.Therefore, no additional reports will be submitted under mfr report number 0002023141-2025-02456.

Brand Name
IMP,TSV,MCOL MG,3.7MM,8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23001279
Report Number0002023141-2025-02456
Device Sequence Number8997385
Product Code DZE
UDI-Device Identifier00889024019768
UDI-Public(01)00889024019768(17)230430(10)64029656
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue NumberTSVMB8
Device Lot Number64029656
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic